I get a precursor to a migraine if it is going to be a severe one. The weather has made a dramatic change today, and I have started with what might be an aura, visual, only this one behaves by frequent trips to the bathroom. It is like I have taken a Lasix, there is copious amount of urine and I go every 15-30 times 2-4 hours, then stops.
Any where between 6-12 hours the headache arrives.
Have any of you heard of this, when I bring it up, I'm told that it is not an aura they recognize.
I would like to get a better understanding of this. Frequent and copious urination does lower my Potassium, and I take supplements for that to keep my heart from throwing PVC's.
Thank you all so very much, this is one of my frequent stops!
God Bless, Charla.
Frequent urination can be a symptom of the Migraine prodrome, the first potential phase of a Migraine attack. You can find more inform...
Frequent urination means needing to urinate more often than usual. Urgent urination is a sudden, compelling urge to urinate, along with discomfort in your bladder.
A frequent need to urinate at night is called nocturia . Most people can sleep for 6 to 8 hours without having to urinate. Middle aged and older men often wake to urinate once in the early morning hours.
Urgent urination; Urinary frequency or urgency
Together, frequent and urgent urination are classic signs of a urinary tract infection .
Diabetes, pregnancy, and prostate problems are other common causes of these symptoms.
Other causes include:
Medicines such as diuretics
Overactive bladder syndrome
(infection of the prostate gland)
Stroke and other brain or nervous system diseases
Tumor or mass in th...
I am a 21 year old college student where I have a scholarship to rodeo. I have been experiencing frequent migraines for the past 2 years. They have been increasing in frequency steadily over this time. I at first thought that they may have increased due to a car accident I was in about a year ago. However, I do see a chiropractor which does not seem to help significantly. I have seen doctors for migraines and was prescribed Frova. Although this medication does relieve the migraine, I have side effects that cause me not be able to function resulting in missing class and practice at least 2 times per week. These side effects include a burning sensation almost like being poked with needles all over my skin and is more severe on my face, sometimes facial numbness, shaking, confusion, and severe pain and stiffness in my jaw making it painful to even speak. This is becoming a reoccurring almost unmanageable problem since to kee...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.